# SDR MWEA03127

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365507
- Condition: Cut
- Location: Sta 220 - 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CABIN CENTER FLOOR PANEL LOCATED FROM FRAME STATION 200 TO 229 BETWEEN #2 AND #3 SEAT TRACK HAS A CUT IN TOP SURFACE AT FORWARD END.  --  REPAIRED PANEL.
